Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 340, NWS Jackson, MS

July 12, 2007Newton County, Scott County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jul 12, 2007, 3:30 PM CDT for Newton County, Scott County, Mississippi. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2007, 3:30 PM CDT (20:30 UTC)
Expired
Jul 12, 2007, 4:15 PM CDT
In force
45 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Newton County, MS, Scott County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 58 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 12, 4:15 PM CDTTSTM WND DMG3 Nne Lawrence, MSTREES DOWN ON TOM HUGHES ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 45 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2007-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1660 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2007-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1660 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
839 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 122030
SVRJAN
MSC101-123-122115-
/O.NEW.KJAN.SV.W.0340.070712T2030Z-070712T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
330 PM CDT THU JUL 12 2007

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SCOTT COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...HARPERVILLE...FOREST...
  NEWTON COUNTY IN EAST CENTRAL MISSISSIPPI...
  THIS INCLUDES THE TOWN OF PROSPECT...

* UNTIL 415 PM CDT

* AT 330 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
  STEELE...OR ABOUT NEAR HARPERVILLE...AND MOVING SOUTHEAST AT 20
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  6 MILES SOUTHWEST OF PROSPECT BY 340 PM CDT...
  CONEHATTA BY 350 PM CDT...
  6 MILES NORTHEAST OF LAWRENCE BY 405 PM CDT...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 3258 8944 3247 8957 3233 8948 3226 8942
      3225 8931 3251 8905

$$

AEG
2 follow-up statements
000 
WWUS54 KJAN 122041
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
340 PM CDT THU JUL 12 2007

MSC101-123-122115-
/O.CON.KJAN.SV.W.0340.000000T0000Z-070712T2115Z/
NEWTON MS-SCOTT MS-
340 PM CDT THU JUL 12 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SCOTT AND NEWTON COUNTIES...

AT 340 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE 
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS 
LOCATED 5 MILES NORTHWEST OF LAKE...OR ABOUT 7 MILES NORTHEAST OF 
FOREST...MOVING EAST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CONEHATTA BY 400 PM CDT...
  LAWRENCE BY 410 PM CDT...
  9 MILES SOUTHWEST OF STRATTON BY 415 PM CDT...

LAT...LON 3258 8944 3247 8957 3233 8948 3226 8942
      3225 8931 3251 8905

$$

AEG
000 
WWUS54 KJAN 122052
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
351 PM CDT THU JUL 12 2007

MSC101-123-122115-
/O.CON.KJAN.SV.W.0340.000000T0000Z-070712T2115Z/
NEWTON MS-SCOTT MS-
351 PM CDT THU JUL 12 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SCOTT AND NEWTON COUNTIES...

AT 351 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE 
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS 
LOCATED 5 MILES NORTH OF LAKE...OR ABOUT 9 MILES EAST OF 
FOREST...MOVING EAST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CONEHATTA BY 400 PM CDT...
  LAWRENCE BY 410 PM CDT...
  9 MILES SOUTHWEST OF STRATTON BY 415 PM CDT...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS.  TREES AND 
POWERLINES WERE DOWNED NORTHEAST OF FOREST AT 330 PM.

LAT...LON 3258 8944 3247 8957 3233 8948 3226 8942
      3225 8931 3251 8905

$$

AEG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 2:55 PM CDT, 35 minutes earlier.

Area forecast discussion, Jul 12, 2:55 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
255 PM CDT THU JUL 12 2007

.SHORT TERM...(TONIGHT THROUGH THURSDAY NIGHT). LATEST SATELLITE
IMAGERY SHOWED CONVECTION DEVELOPING SOUTHEAST OVER THE ARKLAMISS
...WHICH WAS ASSOCIATED WITH AN UPPER LEVEL DISTURBANCES PUSHING
SOUTHEAST OVER ARKANSAS. THIS SYSTEM WAS MOVING SOUTHEAST ALONG A
WEAK SURFACE BOUNDARY. AREA RADARS WERE NOTING SOME SCATTERED
SHOWERS AND SOME SEVERE THUNDERSTORMS...MAINLY ALONG THE WEAK
FRONTAL BOUNDARY ACROSS EXTREME SOUTHEAST ARKANSAS INTO CENTRAL
MISSISSIPPI. ALSO A FEW ISOLATED SEVERE STORMS HAD FIRED ALONG THE
SOUTH AS WELL.

FOR THE SHORT TERM IT WILL BE A RATHER ACTIVE PERIOD WITH THE BOUNDARY
HANGING AROUND THROUGH THURSDAY NIGHT. A SERIES OF WEAK DISTURBANCES
WILL MOVE SOUTHEAST ALONG THE BOUNDARY. THIS COMBINED WITH SOME
DAYTIME HEATING...INSTABILITY AND SOME FLOW IN THE MID TO UPPER LEVELS
WILL SPELL THE POSSIBILITY OF SOME SEVERE WEATHER FOR THE SHORT
TERM. SINCE WERE IN THE MIDDLE OF SEVERE WEATHER WILL KEEP THE SHORT
TERM DISCUSSION SHORT. TEMP WISE WENT CLOSE TO GUIDANCE AND MADE
SLIGHT ADJUSTMENTS TO POPS FOR THE SHORT TERM. SO WENT WITH MOSTLY
LIKELY POPS FOR FRIDAY AND FRIDAY NIGHT./17/

.LONG TERM...
LATEST MODEL RUNS HAVE OFFERED NO BIG SURPRISES IN THE SATURDAY
THROUGH NEXT WEDNESDAY TIME FRAME OVER THE REGION. MODEL
INCONSISTENCIES AND DIFFERENCES GROW LARGE AFTER THAT
POINT...ALTHOUGH THOSE UNCERTAINTIES DO NOT REALLY AFFECT CONFIDENCE
IN WEATHER CONDITIONS IN THE ARKLAMISS THROUGH THE NEXT SEVEN DAYS.

LOOKS LIKE A DECENT UPPER LEVEL WAVE WILL PROGRESS ACROSS THE LOWER
MISSISSIPPI VALLEY SATURDAY...PROVIDING NUMEROUS SHOWERS AND
THUNDERSTORMS. THERE IS A POSSIBILITY THAT MORNING CONVECTION COULD
BE THE BIG SHOW AND ROB INSTABILITY FOR THE UPPER LEVEL SCENARIO TO
MAKE USE OF LATER IN THE DAY...BUT IT WOULD TAKE A BIG THUNDERSTORM
CLUSTER INDEED TO ENTIRELY REMOVE POTENTIAL FOR THE REST OF THE DAY.
LATEST MAV GUIDANCE CAME UP A LITTLE WITH POPS AND I FOLLOWED GIVEN
THE WEIGHT OF A JUICY AIRMASS AND STRONG FORCING. WILL CONTINUE TO
MENTION SEVERE POSSIBLE IN THE HWO SINCE AROUND 30 KNOTS OF DEEP
LAYER SHEAR SHOULD BE AROUND...GIVING INDIVIDUAL STORMS AND STORM
CLUSTERS AN ENHANCED POTENTIAL TO PRODUCE NASTY WINDS. THE MAIN SHOW
SHOULD BE OVER BY SATURDAY EVENING ALTHOUGH A RATHER STAGNANT
RESIDUAL UPPER TROUGH AXIS LOOKS TO HANG UP JUST WEST OF THE LOWER
MISSISSIPPI VALLEY.

THE PRESENCE OF THIS LATTER FEATURE WILL HELP INSTIGATE AN ABOVE
AVERAGE COVERAGE OF MAINLY DIURNAL SHOWERS AND THUNDERSTORMS AT
LEAST THROUGH MONDAY. THE RETROGRESSION OF THE TROUGH TO THE WEST
(WHILE HIGH PRESSURE BUILDS BACK IN FROM THE EAST) WILL HELP
GRADUALLY DRY THINGS OUT BY TUESDAY/WEDNESDAY. INCREASED LOWISH 00Z
MEX GUIDANCE POPS FOR MONDAY THROUGH WEDNESDAY IN PRIMARILY WESTERN
ZONES DUE TO ARGUMENTS FROM 12Z MEX GUIDANCE...ENSEMBLE
AVERAGES...AND CONDITIONAL CLIMATOLOGY. STILL HAVE NOT GONE TOO HIGH
(GENERALLY LESS THAN 40 POPS) AFTER SUNDAY SINCE LOWER LEVEL
MOISTURE FLUX PARAMETERS DO NOT LOOK STELLAR AS GULF INFLOW WILL BE
ORIGINATING UNDERNEATH SUBSIDENT HIGH PRESSURE.

OTHERWISE...REST OF THE FORECAST LEFT BASICALLY UNCHANGED WITH
TEMPERATURES EXPECTED TO BE NEAR CLIMATOLOGY (HIGHS LOW 90S/ LOWS
AROUND 70) THROUGH THE NEXT SEVEN DAYS. PREVIOUS MEX ECHOES THIS
NICELY ALTHOUGH SOME ENSEMBLE MEMBERS SUGGEST MORE POTENTIAL FOR
HEAT AS WE GET INTO NEXT WEEK. THAT SCENARIO IS STILL PLAUSIBLE IF
THE BERMUDA HIGH CAN BUILD WEST WITH VIGOR. ADDITIONALLY...00Z AND
12Z GFS ARE ALMOST COMPLETELY OUT OF PHASE BY THE END OF NEXT
WEEK...THUS THE PRIOR MENTIONED UNCERTAINTY. INTERESTINGLY...BOTH
SOLUTIONS DO NOT SEEM TO SUGGEST MUCH DIFFERENCE FROM CLIMATOLOGY
FOR US.

PREVIOUS LONG TERM DISCUSSION FOLLOWS:
UPPER FLOW BECOMES W/SWLY BY THE WEEKEND IN ADVANCE OF A WAVE THAT
DIGS ALONG THE SRN FRINGES OF THE UPPER TROUGH TO OUR NORTHEAST. THE
AIR MASS REMAINS MOIST AND UNSTABLE WITH PRECIPITABLE WATER VALUES
ABOVE 1.5 INCHES AND SURFACE DEWPOINTS IN THE 70S. THE REMNANTS OF
THE SURFACE BOUNDARY BECOME MORE DIFFUSE BUT WEAK SURFACE CYCLONIC
FLOW IS INDICATED ALONG SRN ZONES. DEEP LAYER SHEAR IS FORECAST TO
INCREASE WITH AREAS OF 25-30 KTS AT SOME LOCATIONS BY 00Z SUNDAY.
WILL MAINTAIN MENTION OF ISOLATED SEVERE STORMS IN THE HWO FOR
SATURDAY.
THE UPPER TROUGH HANGS BACK OVER TX SUNDAY BUT LOW LEVEL FORCING IS
REDUCED ERN ZONES WHERE WEAK SURFACE RIDGING BEGINS TO EDGE WWD.

CONVECTION BECOMES MORE DIURNAL AND SCATTERED IN NATURE BY THE
BEGINNING OF THE WORK WEEK. LOW LEVEL SLY FLOW CONTINUES BUT UPPER
RIDGING BEGINS TO BUILD FROM THE EAST. THE FORECAST AREA REMAINS ON
THE WRN FRINGES OF DEVELOPING UPPER RIDGING MONDAY THROUGH
WEDNESDAY. THE MODELS SLOW PROGRESSION OF THE TX LOW COMPARED TO
PREVIOUS RUNS...DIGGING THE UPPER LOW INTO TX WHILE HIGH PRESSURE
BUILDS OVER THE SOUTHEAST. LOWER LEVEL FLOW BECOMES MORE
ANTICYCLONIC WITH TIME...RESULTING IN DECREASING POPS AND INCREASING
AFTERNOON TEMPERATURES BY MID WEEK. /03/

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

07/03
Hazardous weather outlook, Jul 12, 2:47 PM CDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
247 PM CDT THU JUL 12 2007

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
132000-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
247 PM CDT THU JUL 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND FRIDAY
A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE SOUTHEAST ALONG A WEAK
FRONTAL BOUNDARY DURING THE PERIOD. THIS COMBINED WITH
INSTABILITY...RICH LOW LEVEL MOISTURE...SOME WIND SHEAR
DYNAMICS...AND DAYTIME HEATING WILL PROVIDE SEVERAL ROUNDS OF STRONG
TO POSSIBLE SEVERE STORMS FOR THIS AFTERNOON INTO THIS
EVENING AS WELL AS ON FRIDAY. THE PRIMARY CONCERNS WITH THE STORMS
OR STORM CLUSTERS WILL BE LOCALLY HEAVY DOWNPOURS...FREQUENT
LIGHTNING AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

AN UPPER LEVEL WAVE OF ENERGY MOVING THROUGH THE ARKLAMISS
BETWEEN FRIDAY NIGHT AND LATE SATURDAY IS EXPECTED TO BRING A FEW
ROUNDS OF THUNDERSTORMS TO THE REGION. MODERATE LEVELS OF WIND SHEAR
AND THE HIGH AVAILABILITY OF MOISTURE WILL GIVE INDIVIDUAL
STORMS...AND STORM CLUSTERS...THE ABILITY TO PRODUCE DAMAGING WINDS
AND TORRENTIAL RAINFALL. MINOR FLOODING AND PONDING OF WATER ISSUES
ARE POSSIBLE DUE TO RECENT REGIONAL PRECIPITATION. THE POTENTIAL FOR
ANY EXCESSIVE RAINFALL AMOUNTS APPEARS HIGHEST ACROSS NORTHWEST
MISSISSIPPI...NORTHEAST LOUISIANA AND EXTREME SOUTHEAST ARKANSAS. THE
TIMING OF THUNDERSTORMS FROM FRIDAY NIGHT THROUGH LATE IN THE DAY
SATURDAY IS DIFFICULT AT THIS POINT...SO PEOPLE WITH OUTDOOR PLANS
OVER THIS PERIOD SHOULD PAY CLOSE ATTENTION TO LATER FORECASTS.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

17/50

In the hours before

Special weather statement, Jul 12, 12:58 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1258 PM CDT THU JUL 12 2007

MSZ019-034>037-121900-
SUNFLOWER MS-WASHINGTON MS-HOLMES MS-HUMPHREYS MS-ATTALA MS-
1258 PM CDT THU JUL 12 2007

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN
WAS LOCATED FROM 5 MILES SOUTHEAST OF GREENVILLE TO 6 MILES
NORTHWEST OF DURANT...MOVING SOUTHEAST AT 10 MPH.  GUSTY WINDS OF 40
MPH...VERY HEAVY RAIN UP OF ONE TO TWO INCHES PER HOUR AND
FREQUENT CLOUD TO GROUND LIGHTNING STRIKES ARE LIKELY WITH THESE
STORMS.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SUNFLOWER...WASHINGTON...HOLMES...HUMPHREYS AND ATTALA
COUNTIES...INCLUDING THE CITIES OF GREENVILLE AND DURANT...SHOULD MONITOR
THESE STORMS CLOSELY.

MRM

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 1:19 PM CDTSevere Thunderstorm WarningJANWashington41 min
Jul 12, 1:30 PM CDTSevere Thunderstorm WarningJANAttala, Holmes31 min
Jul 12, 1:36 PM CDTSevere Thunderstorm WarningJANMarion39 min
Jul 12, 1:43 PM CDTSevere Thunderstorm WarningJANHumphreys, Sharkey, Washington47 min
Jul 12, 2:15 PM CDTSevere Thunderstorm WarningJANLeake, Madison45 min
Jul 12, 2:22 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Yazoo38 min
Jul 12, 2:27 PM CDTSevere Thunderstorm WarningJANWashington48 min
Jul 12, 2:34 PM CDTSevere Thunderstorm WarningJANLawrence, Marion41 min
Jul 12, 2:38 PM CDTSevere Thunderstorm WarningJANYazoo52 min
Jul 12, 2:46 PM CDTSevere Thunderstorm WarningJANScott44 min
Jul 12, 2:54 PM CDTSevere Thunderstorm WarningJANHinds, Madison33 min
Jul 12, 3:58 PM CDTSevere Thunderstorm WarningJANRankin47 min
Jul 12, 4:02 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence43 min
Jul 12, 4:16 PM CDTSevere Thunderstorm WarningJANJasper, Newton29 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.